# SDR HEEA0015459

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 7660002110102
- Condition: Mismanufactured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

HOLE FOR RADOME MISMANUFACTURED.
